# SDR DLL13951606

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 3820 · Wash Water System
- Part: Hot Water Heater
- Part number: 89481503
- Condition: Malfunctioned
- Location: Aft Lav
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED SMOKE IN AFT LAVATORY.  RETURNED TO DFW.  FOUND LAV SINK OVERFLOWING WITH EXTREMELY HOT WATER DUE TO FAULTY WATER HEATER.  REPLACED WATER HEATER OPERATION NORMAL.
